# SDR AALA201805159005

- Difficulty date: April 23, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 46,921 hours, 30,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6851
- Condition: Deteriorated
- Location: Lt Overwing
- Part time: 58,858 hours, 26,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED OVERWING SLIDE COMPOUND ON LEFT WING.  REPLACED THE OVERWING SLIDE IAW AMM 25-62-42-400-001-A.
